# SDR CALA2025051504683

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 41,519 hours, 15,176 cycles
- System (JASC): 5200 · Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSEU LITE ILLUMINATED AFTER LANDING PERFORMED PSEU BITE PROCEDURE. 32-09 TASK 801. FOUND FAULT MESSAGE LOW SW DISAGREE. MTX MESSAGE 52-72020. OVERWING EXIT DOOR SW DISAGREEMENT PROBLEM. REF FIM TASK 52-20 TASK 805 FOR FURTHER TROUBLESHOOTING. THERES NO HISTORY ON THE OVERWING DOOR AND THEN PERFORMED OPERATIONAL TEST IN REF TO TASK 32-09-10-740-801 (SELF TEST). TEST PASSED AT THIS TIME.  OK TO RETURN TO SERVICE.
